# SDR DALA2019010300031

- Difficulty date: December 26, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 80,235 hours, 21,639 cycles
- System (JASC): 5270 · Door Warning System
- Part: Actuator
- Condition: Missing
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

4L DOOR SLIDE ARMED INDICATOR LIGHT INOP. FWD PROX SWITCH ACTUATOR MISSING. INSTALLED PROX SW ACTUATOR IAW AMM 25-66. OPS CHECK GOOD.
